Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Numbness Tingling In Hands Dizziness

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Invirase (Saquinavir mesylate)

...effects.Other side effects may not be serious and may lessen or disappear with continued use of the medicine. Less serious side effects of this medicine include anxiety; change in sense of taste; constipation; depression; diarrhea; dizziness; eczema; gas; generalized muscle pain or weakness; headache; mouth sores; nausea; stomach pain; vomiting; trouble sleeping; numbness, pain, or tingling in the hands or feet; rash; unusual tiredness; and...
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A thorough clinical and... Read more »

Is shoulder, arm and hand numbness/tingling the beginnins of "buffalo hump"?

I am 54 yr old male, HIV pos w/lipoatrophy, clinical depression and neuropathy. My viral load is undetectable and counts are good. I have continual numbness in my left shoulder, arm and hand. Sometimes headaches at night. Is this the beginnings of...
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
Hi CharlieIt certainly doesn't sound like a bufflo hump. It sounds more like a problem in your neck that is leading to pressure on a nerve. I would sggest seeing your regular doctor and arranging nd Xray and perhaps a MRI of the neck to chack for... Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July 1992 and began the 3-drug treatment with Crixivan in June 1996. I have remained continuously on Crixivan but have changed the other two drugs several...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...It sounds like you have arthritic and tendonitis symptoms of you left hand. Inflammation can produce some compression of the nerves to your fingers which account for the nerve associated symptoms. You Read more »

tingling and numbness in hand

I have tingling and numbness in my left hand. I am concerned as to whether this may be hiv related. I have an undetectable viral load and t cells 5-600ish
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
...You don't provide a lot of information about the "tingling", but it may be a sign of neuropathy, and you can read further about that condition on this web site. I suggest that you give Read more »
Articles
AIDS InfoNet

Taking Current Antiretroviral Drugs

...3, 1x/day) or 1 (600 mg; 1, 1x/day) Take on an empty stomach before going to sleep. Vivid dreams, anxiety, rash, nausea, dizziness, diarrhea, headache and insomnia Etravirine (Intelence) 4 (100 mg, 2, 2x/day) Take after a meal ... Read more »
Test Positive Aware Network

Norvir

...and vomiting), tingling/numbness around the mouth, hands or feet, loss of appetite, taste disturbance, weight loss, headache, dizziness, pancreatitis (see NRTIs), and alcohol intolerance. As seen with other protease inhibitors (except unboosted... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...breathing Unusual stomach pain or discomfort, nausea, vomiting Cold sensation, especially in your arms and legs Dizzy or lightheaded Fast or irregular heartbeat Unexplained weight loss Hepatoxicity (serious liver... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness. Other serious side effects of this medicine include kidney failure;... Read more »
Connect With Others

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html Just read about the gentleman... Read more »